Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 28, 2013, 8:18 PM EDT for Ashtabula County, Ohio; Crawford County, Pennsylvania. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 8:18 PM EDT (00:18 UTC)
- Expired
- May 28, 2013, 9:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashtabula County, OH, Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 125 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 8:32 PM EDT | TSTM WND DMG | 5 S Andover, OH | LARGE TREE LIMBS DOWN ON ROUTE 322 EAST OF ROUTE 7 ALONG WITH QUARTER SIZE HAIL |
| May 28, 8:39 PM EDT | HAIL 1.25 | 6 Sw Hartstown, PA | QUARTER TO HALF DOLLAR SIZE HAIL REPORTED FROM WILLIAMSFIELD TO EAST LAKE ROAD. |
| May 28, 8:41 PM EDT | TSTM WND DMG | 6 Sw Hartstown, PA | 3 TREES DOWN AND HALF DOLLAR SIZE HAIL REPORTED AT GOLF COURSE ON EAST LAKE ROAD SOUTHWEST OF HARTSTOWN. |
| May 28, 8:45 PM EDT | TSTM WND DMG | 11 S Linesville, PA | NUMEROUS TREES DOWN NORTH OF THE CITY OF JAMESTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS51 KCLE 290018
SVRCLE
OHC007-PAC039-290115-
/O.NEW.KCLE.SV.W.0038.130529T0018Z-130529T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
818 PM EDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ASHTABULA COUNTY IN NORTHEAST OHIO
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
* UNTIL 915 PM EDT
* AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF ANDOVER...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MEADVILLE...
ANDOVER...
LINESVILLE...
CAMBRIDGE SPRINGS...
TITUSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 4161 7982 4148 8001 4150 8095 4186 8071
4185 7961 4162 7961
TIME...MOT...LOC 0018Z 278DEG 31KT 4154 8065
$$3 follow-up statements
027
WWUS51 KCLE 290036
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
836 PM EDT TUE MAY 28 2013
OHC007-PAC039-290115-
/O.CON.KCLE.SV.W.0038.000000T0000Z-130529T0115Z/
CRAWFORD PA-ASHTABULA OH-
836 PM EDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN ASHTABULA COUNTY IN NORTHEAST OHIO...AND CRAWFORD
COUNTY IN NORTHWEST PENNSYLVANIA...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL TO TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF ANDOVER...OR 18 MILES
SOUTHEAST OF JEFFERSON...MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...EXTREME
SOUTHEAST ASHTABULA COUNTY AND EXTREME SOUTHEASTERN CRAWFORD COUNTY.
THE COMMUNITY OF HARTSTOWN MAY ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4162 7961 4161 7982 4148 8001 4148 8048
4150 8053 4150 8072 4186 8053 4185 7961
TIME...MOT...LOC 0035Z 279DEG 25KT 4152 8053
$$
CLARK086
WWUS51 KCLE 290049
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
849 PM EDT TUE MAY 28 2013
OHC007-290059-
/O.CAN.KCLE.SV.W.0038.000000T0000Z-130529T0115Z/
ASHTABULA OH-
849 PM EDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHTABULA COUNTY
IS CANCELLED...
LAT...LON 4162 7961 4161 7982 4148 8001 4149 8051
4150 8052 4185 8037 4184 7961
TIME...MOT...LOC 0049Z 279DEG 25KT 4150 8040
$$
PAC039-290115-
/O.CON.KCLE.SV.W.0038.000000T0000Z-130529T0115Z/
CRAWFORD PA-
849 PM EDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...
AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR HARTSTOWN...OR 17 MILES SOUTHWEST OF MEADVILLE...
MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...GENEVA
AND COCHRANTON.
LAT...LON 4162 7961 4161 7982 4148 8001 4149 8051
4150 8052 4185 8037 4184 7961
TIME...MOT...LOC 0049Z 279DEG 25KT 4150 8040
$$482
WWUS51 KCLE 290117
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EDT TUE MAY 28 2013
PAC039-290127-
/O.EXP.KCLE.SV.W.0038.000000T0000Z-130529T0115Z/
CRAWFORD PA-
917 PM EDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IN NORTHWEST
PENNSYLVANIA EXPIRES AT 915 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4162 7961 4161 7982 4148 8001 4149 8051
4150 8052 4185 8037 4184 7961
TIME...MOT...LOC 0049Z 279DEG 25KT 4150 8040
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:04 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 28, 7:04 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 704 PM EDT TUE MAY 28 2013 .SYNOPSIS... A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE AREA THROUGH TONIGHT. BY LATE WEDNESDAY THE FRONT WILL HAVE PUSHED WAY NORTH OF THE AREA AND TEMPERATURES WILL BE WELL ABOVE NORMAL. A COLD FRONT IS EXPECTED TO MOVE EAST ACROSS THE FORECAST AREA SUNDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE QUESTION IS STILL HOW MUCH CONVECTION WILL OCCUR THIS EVENING AND TONIGHT. WE HAVE REACHED THE CONVECTIVE TEMPERATURES. THE AIRMASS IS UNSTABLE AND MOIST BUT COULD BE MORE UNSTABLE. SOME OF THE BETTER DYNAMICS ARE TO THE NORTH IN MICHIGAN. WENT MAINLY CHANCE POPS. ACCORDING TO THE HRRR MODEL AND THE 4KM WRF NMM MODEL ANOTHER WAVE WILL HIT THE AREA AFTER DARK. ON THE EDGE ABOUT THAT. WENT ON THE WARM SIDE WITH THE LOWS BECAUSE OF THE MODERATELY HIGH DEW POINTS. THREAT FOR SEVERE CONTINUES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... WEDNESDAY IS TOUGH...SOME CONVECTION WILL BE IN THE AREA IN THE MORNING BUT NOT SURE ABOUT THE AFTERNOON. KEPT THE CHANCE GOING. DRY AND MUGGY WEDNESDAY NIGHT. THE MODELS ARE TRYING TO HINT AT SOME CONVECTIVE ACTIVITY THURSDAY AFTERNOON. IT MAY JUST BE ISOLATED SO LEFT IT OUT FOR THE MOMENT. INCLUDED A CHANCE STARTING FRIDAY INTO FRIDAY NIGHT AS THE AIRMASS BECOMES MORE UNSTABLE. USED A BLEND OF GUIDANCE FOR THE LOWS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MODELS IN REASONABLY GOOD AGREEMENT WITH THE NEXT FRONT MOVING THROUGH EARLY SUNDAY...AFTER THAT THE MODELS DIVERGE. THE ECMWF PUSHES THE FRONT SOUTH OF THE AREA BY SUNDAY EVENING TAKING THE RAIN WITH IT. THE GFS ON THE OTHER HAND STALLS THE FRONT ACROSS THE AREA AS A SECONDARY WAVE DEVELOPS AND MOVES ACROSS THE AREA SUNDAY NIGHT INTO MONDAY. FOR NOW WITH SO MUCH UNCERTAINTY LEFT LIKELY POPS SATURDAY NIGHT INTO SUNDAY WITH JUST LOW CHANCE POPS SUNDAY NIGHT AND MONDAY. BOTH MODELS PUSH CANADIAN HIGH PRESSURE SOUTH OVER THE AREA BY TUESDAY SO SHOULD BE DRY AND COOLER. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... WARM AND UNSTABLE AIRMASS SOUTH OF THE WARM FRONT WILL PERSIST THRU THE TAF PERIOD BUT FOCUS FOR CONVECTIVE DEVELOPMENT LACKING. WIDELY SCT TSRA WILL BE POSSIBLE...ESPECIALLY THE REST OF THIS EVENING AND AGAIN WED AFTERNOON. ONLY TAF SITE WITH DECENT THREAT FOR TSRA NEXT FEW HOURS APPEARS TO BE ERI. SOME FOG MAY DEVELOP TONIGHT BUT SURFACE WINDS SHOULD TEND TO STAY 8 KNOTS OR MORE SO DON'T THINK FOG WILL BECOME TOO MUCH OF A PROBLEM...MAYBE SOME LOCAL MVFR AT THE FAVORED INLAND LOCATIONS. SW SURFACE WINDS WILL LIKELY INCREASE TO BE GUSTING 22 TO 25 KNOTS BY MIDDAY WED. .OUTLOOK...NON VFR POSSIBLE ON SATURDAY IN SHOWERS/THUNDERSTORMS. && .MARINE... A WARM FRONT STRETCHED ACROSS LAKE ERIE WILL PUSH NORTH OF THE LAKE TONIGHT. CONVECTION LIKELY THIS EVENING INTO THE OVERNIGHT HOURS SOME OF THE STORMS COULD BE STRONG TO SEVERE. AS THE FRONT LIFTS NORTH OF THE LAKE A SOUTH TO SOUTHWEST FLOW WILL DEVELOP OVER THE LAKE AND CONTINUE THROUGH THE END OF THE PERIOD. WITH A HOT AND MUGGY AIRMASS OVER A MUCH COOLER LAKE WILL BE HARD FOR WINDS TO MIX DOWN TO THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA SHORT TERM...KIELTYKA LONG TERM...DJB AVIATION...ADAMS MARINE...DJB
Hazardous weather outlook, May 28, 3:59 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EDT TUE MAY 28 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-292000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 359 PM EDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS MAINLY THIS EVENING COULD BE SEVERE ESPECIALLY NORTH OF A FINDLAY TO MANSFIELD TO CANTON LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.
In the hours before
Local storm report, May 28, 4:48 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL BRISTOLVILLE 41.37N 80.87W
05/28/2013 E1.00 INCH TRUMBULL OH PUBLIC
&&
KIELTYKASpecial weather statement, May 28, 5:03 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 503 PM EDT TUE MAY 28 2013 OHZ003-006-007-282145- LUCAS-OTTAWA-WOOD- 503 PM EDT TUE MAY 28 2013 ...SPECIAL WEATHER STATEMENT FOR LUCAS...NORTHEASTERN WOOD AND NORTHWESTERN OTTAWA COUNTIES UNTIL 545 PM EDT... AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLLAND...OR 6 MILES SOUTHWEST OF SYLVANIA...MOVING EAST AT 40 MPH. THIS THUNDERSTORM IS CAPABLE OF PRODUCING 45 MPH WINDS AND HAIL TO PENNY SIZE. THIS STORM WILL BE NEAR... TOLEDO AND 7 MILES NORTH OF ROSSFORD BY 515 PM EDT. 8 MILES NORTH OF NORTHWOOD BY 520 PM EDT. OREGON BY 525 PM EDT. THE TOWNS OF OTTAWA HILLS AND HARBOR VIEW ARE ALSO IN THE PATH OF THIS STORM.
Special weather statement, May 28, 6:38 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 638 PM EDT TUE MAY 28 2013 OHZ014-089-PAZ001-002-282345- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 638 PM EDT TUE MAY 28 2013 ...SPECIAL WEATHER STATEMENT FOR ERIE AND NORTHERN ASHTABULA COUNTIES UNTIL 745 PM EDT... AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF GIRARD TO 6 MILES NORTHWEST OF CONNEAUT TO 5 MILES WEST OF ASHTABULA...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAINFALL. FREQUENT LIGHTNING IS ALSO OCCURRING. THESE STORMS WILL BE NEAR... JEFFERSON AND ASHTABULA BY 645 PM EDT. NORTH KINGSVILLE BY 650 PM EDT. CONNEAUT BY 655 PM EDT. GIRARD BY 700 PM EDT. ERIE BY 710 PM EDT. ALBION BY 715 PM EDT. THE TOWNS OF GENEVA-ON-THE-LAKE...AUSTINBURG...PLYMOUTH CENTER... EDGEWOOD...KINGSVILLE...KELLOGGSVILLE...PIERPONT...FAIRVIEW...PLATEA AND MIDDLEBORO ARE ALSO IN THE PATH OF THESE STORMS. KEC
Special weather statement, May 28, 7:07 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 707 PM EDT TUE MAY 28 2013 OHZ012-013-282330- GEAUGA-LAKE- 707 PM EDT TUE MAY 28 2013 ...SPECIAL WEATHER STATEMENT FOR LAKE AND NORTHERN GEAUGA COUNTIES UNTIL 730 PM EDT... AT 703 PM EDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR PAINESVILLE...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 45 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. THIS STORM WILL BE NEAR... 6 MILES SOUTH OF PERRY BY 710 PM EDT. 6 MILES SOUTH OF MADISON BY 720 PM EDT. THE TOWNS OF LEROY...MONTVILLE AND THOMPSON ARE ALSO IN THE PATH OF THIS STORM. KEC
Local storm report, May 28, 7:13 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
713 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL NE CONNEAUT 41.93N 80.57W
05/28/2013 E1.00 INCH ASHTABULA OH 911 CALL CENTER
VERY HEAVY RAIN
&&
THOMPSONLocal storm report, May 28, 7:13 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
713 PM EDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL NE CONNEAUT 41.93N 80.57W
05/28/2013 E1.00 INCH ASHTABULA OH SKYWARN SPOTTER
VERY HEAVY RAIN
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:24 PM EDT | Areal Flood Advisory | CLE | Erie | 3 hr |
| May 28, 10:27 PM EDT | Areal Flood Warning | CLE | Crawford, Erie | 8 hr |
| May 29, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.